# SDR ALG2005F00054

- Difficulty date: July 27, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N1078N
- Make and model: Cessna STC206C
- Aircraft serial: 45389
- Engine: Allsn 250C28B
- System (JASC): 3212 · Emergency Flotation Section
- Part: Switch
- Part number: 13AT2
- Condition: Failed
- Location: Float System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RUN UP THE FLOAT WOULD NOT ARM, THE PILOT SHUT THE AC DOWN AND NOTIFIED MAINTENANCE.  THE MECHANIC REMOVED AND REPLACED THE FLOAT ARM SWITCH AND THE AC WAS RETURNED TO SERVICE UPON COMPLETION OF THE FUNCTION CHECKS.  (K)
